# SDR AALA20021102

- Difficulty date: July 27, 2002
- Submitted: August 16, 2002
- Operation: Air carrier
- Aircraft: N351AA
- Make and model: Boeing 767323
- Aircraft serial: 24032
- Engine: Ge CF680
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT MAINTENANCE FOUND EMERGENCY ESCAPE PATH LIGHTING AT SEAT 30H, INOPERATIVE.  TIGHTENED LOOSE CONNECTOR AT SEAT 30H.  SYSTEM GROUND CHECKED NORMAL OPERATION.
